One-sided boundary behavior for certain harmonic functions. (English) Zbl 0217.38901


31A05 Harmonic, subharmonic, superharmonic functions in two dimensions
31A20 Boundary behavior (theorems of Fatou type, etc.) of harmonic functions in two dimensions
Full Text: DOI


[1] T. K. Boehme, M. Rosenfeld, and Max L. Weiss, Relations between bounded analytic functions and their boundary functions, J. London Math. Soc. (2) 1 (1969), 609 – 618. · Zbl 0185.14701
[2] Lennart Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547 – 559. · Zbl 0112.29702
[3] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. · Zbl 0734.46033
[4] Kenneth Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74 – 111. · Zbl 0192.48302
[5] M. Rosenfeld and Max L. Weiss, A function algebra approach to a theorem of Lindelöf, J. London Math. Soc. (2) 2 (1970), 209 – 215. · Zbl 0193.10301
[6] Chuji Tanaka, On the metric cluster values of the bounded regular function in the unit disk, Mem. School Sci. Engrg. Waseda Univ. Tokyo No. 31 (1967), 119 – 129.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.